# SDR AALA20000171

- Difficulty date: January 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49307
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SIGN AT C2 DOOR IS INOPERATIVE.  REPLACED EMERGENCY EXIT SIGN LIGHT ASSEMBLY AT C2 DOOR.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
